Order statistics (os) for independent non-identically distributed (inid) random variables (rvs) is widely discussed in the literature, see, for example, Balakrishnan , Balakrishnon and Subramanian , Barakat and Abdelkader  and Jamjoom and AlSaiary . In this paper a recurrence relation is established for computing all single moments of all os arising from inid Marshall-Olkin extended Burr XII (MOEB XII) rvs. Another proof for the independent identical distributed (iid) rvs case is also presented and numerical examples are given.
Digital Object Identifier (DOI)
Gharib, M. and I. Mohammed, B.
"Computing The Moments Of Order Statistics From Nonidentically Distributed Marshall-Olkin Extended Burr XII Random Variables,"
Journal of Statistics Applications & Probability: Vol. 6
, Article 4.
Available at: https://dc.naturalspublishing.com/jsap/vol6/iss2/4